Symmetries and variation of spectra

Bhatia, R. ; Elsner, L. (1992) Symmetries and variation of spectra Canadian Journal of Mathematics, 44 (6). pp. 1155-1166. ISSN 0008-414X

Full text not available from this repository.

Official URL:

Related URL:


An interesting class of matrices is shown to have the property that the spectrum of each of its elements is invariant under multiplication by p-th roots of unity. For this class and tor a class of Hamiltonian matrices improved spectral variation bounds are obtained.

Item Type:Article
Source:Copyright of this article belongs to Canadian Mathematical Society.
ID Code:97458
Deposited On:11 Feb 2013 05:22
Last Modified:11 Feb 2013 05:22

Repository Staff Only: item control page